Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Cnoidal wave patterns in quadratic nonlinear media

Autor
Kartashov, Y.V.; Vysloukh, V.A.; Torner, L.
Tipus d'activitat
Article en revista
Revista
Physical review E, statistical physics, plasmas, fluids, and related interdisciplinary topics
Data de publicació
2003-07
Volum
67
Pàgina inicial
66612
Pàgina final
66617
DOI
https://doi.org/10.1103/PhysRevE.67.066612 Obrir en finestra nova
Repositori
http://hdl.handle.net/2117/99383 Obrir en finestra nova
URL
http://journals.aps.org/pre/abstract/10.1103/PhysRevE.67.066612 Obrir en finestra nova
Resum
We report the existence of whole families of stationary cnoidal, periodic wave patterns in quadratic nonlinear media. We study the main physical features of the multicolored light patterns, including their shape, contrast, multifrequency energy sharing, asymptotics in the cascading limit, and excitation. Our numerical simulations predict that the cnoidal waves with high and even with moderate contrasts are robust enough against modulational instabilities to be experimentally observable.
Citació
Kartashov, Y.V., Vysloukh, V.A., Torner, L. Cnoidal wave patterns in quadratic nonlinear media. "Physical review E, statistical physics, plasmas, fluids, and related interdisciplinary topics", Juliol 2003, vol. 67, p. 66612-66617.
Grup de recerca
FOTONICA - Grup de Recerca de Fotònica

Participants